Order Article Reprints
Journal: InfrastructuresVolume: 8Number: 153
Article: Multi-Parametric Delineation Approach for Homogeneous Sectioning of Asphalt Pavements
- Authors:
- Naga Siva Pavani Peraka1,
- Krishna Prapoorna Biligiri2,* and
- Satyanarayana N. Kalidindi2
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.